# SDR DALA2024022002347

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 33,344 hours, 12,817 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2207
- Condition: Inoperative
- Location: Flap System
- Part time: 33,344 hours, 12,817 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3803 -UFC/DE- DECLARED EMERGENCY ON APPROACH ATL DUE FLAP ASYMMETRY AND FLAP LOCKOUT AT 27. CORRECTIVE ACTION: RECORDED FSEU FLAP FAULT 27-51351 (TE FLAP UCM). REPLACED RIGHT FLAP POSITION TRANSMITTER AND COCKPIT INDICATOR. OPS CHECKS GOOD.
